# SDR FDEA202505290814

- Difficulty date: May 29, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 74,887 hours, 27,135 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: A52171851001
- Part serial: CS1644
- Condition: Cracked
- Location: Zone 200
- Component: Door, Airbus
- Component part number: A52171851001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD PAX DOOR FRAME SEGMENT AT FR14C FOUND 1EA CRACK REPLACED RH FWD PAX DOOR CRACKED FRAME SEGMENT AT FR14C WITH A FABRICATED   PART PER A300-600 SRM51-40-21 AND DWG: F52181297 (ISSUE.K), F52181299(ISSUE: A).   RSC TRACKING EA 6-5210-T0383528 RAISED AND ACCOMPLISHED.  EA TITLE: DOORS - PASSENGER/CREW - LOCAL FABRICATION AND REPLACEMENT OF FRAME   SEGMENT ON R1 DOOR - RSC TRACKING. SEE WRI 52106909 FOR WORK DETAILS.  THIS IS CATEGORY A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100.
